Please use this identifier to cite or link to this item:
Type: Artigo
Title: Minimax Control Of Markov Jump Linear Systems
Author: Geromel
Jose C.; Deaecto
Grace S.; Colaneri
Abstract: This paper introduces and focuses on a new control strategy for continuous-time Markov jump linear systems denominated minimax control. It generalizes switching and linear parameter varying control strategies and is determined such as to preserve stochastic stability and guaranteed H-2 performance. The special classes of Markov mode-dependent and mode-independent control are considered. The design methodology is characterized by minimax problems for which the existence of a saddle point is the central issue to be taken into account. As a natural application, Markov jump linear systems state feedback control design is discussed under this framework. A numerical example illustrates the theoretical results. Copyright (C) 2015 John Wiley & Sons, Ltd.
Subject: Markov Jump Linear Systems
Switched Control
Game Theory
Editor: Wiley-Blackwell
Citation: International Journal Of Adaptive Control And Signal Processing. Wiley-blackwell, v. 30, p. 1152 - 1162, 2016.
Rights: fechado
Identifier DOI: 10.1002/acs.2575
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000387668400005.pdf574.57 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.